Lie superalgebras of vector fields on splittable flag
Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 284-287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_2_a5,
author = {A. L. Onishchik and A. A. Serov},
title = {Lie superalgebras of vector fields on splittable flag},
journal = {Doklady Akademii Nauk},
pages = {284--287},
year = {1988},
volume = {300},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a5/}
}
A. L. Onishchik; A. A. Serov. Lie superalgebras of vector fields on splittable flag. Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 284-287. http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a5/